RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Solov'ev, Anton Vasil'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:122
Abstract pages:288
Full texts:67
References:36
E-mail:

http://www.mathnet.ru/eng/person104068
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. V. Solov'ev, “Finsler $N$-spinors with real components”, TMF, 183:3 (2015),  359–371  mathnet  mathscinet  elib; Theoret. and Math. Phys., 183:3 (2015), 756–767  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020